A Calculus for the Common Rules of $\wedge $ and $\vee $

Studia Logica 48 (4):531 - 537 (1989)
We provide a finite axiomatization of the consequence $\vdash ^{\wedge}\cap \vdash ^{\vee}$ , i.e. of the set of common sequential rules for $\wedge $ and $\vee $ . Moreover, we show that $\vdash ^{\wedge}\cap \vdash ^{\vee}$ has no proper non-trivial strengthenings other than $\vdash ^{\wedge}$ and $\vdash ^{\vee}$ . A similar result is true for $\vdash ^{\leftrightarrow}\cap \vdash ^{\rightarrow}$ , but not, e.g., for $\vdash ^{\leftrightarrow}\cap \vdash ^{+}$.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370205
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,300
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Replacement in Logic.Lloyd Humberstone - 2013 - Journal of Philosophical Logic 42 (1):49-89.
Investigations Into a Left-Structural Right-Substructural Sequent Calculus.Lloyd Humberstone - 2007 - Journal of Logic, Language and Information 16 (2):141-171.

Add more citations

Similar books and articles
The Parallel Versus Branching Recurrences in Computability Logic.Wenyan Xu & Sanyang Liu - 2013 - Notre Dame Journal of Formal Logic 54 (1):61-78.
A Duality Theorem.Kh M. Rukhaia - 1978 - Studia Logica 37 (2):157 - 159.
Countable Structures, Ehrenfeucht Strategies, and Wadge Reductions.Tom Linton - 1991 - Journal of Symbolic Logic 56 (4):1325-1348.
A Small Reflection Principle for Bounded Arithmetic.Rineke Verbrugge & Albert Visser - 1994 - Journal of Symbolic Logic 59 (3):785-812.
$ZF \Vdash \Sum^0_4$ Determinateness.J. B. Paris - 1972 - Journal of Symbolic Logic 37 (4):661 - 667.
Added to PP index

Total downloads
4 ( #656,907 of 2,193,216 )

Recent downloads (6 months)
1 ( #290,278 of 2,193,216 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature